Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
On Reduced-Order Controllers based on Change-of-Variables Type LMI's
Toshiharu SUGIEHideyuki TANAKA
Author information
JOURNALS FREE ACCESS

1997 Volume 10 Issue 2 Pages 78-85

Details
Abstract

This paper characterizes the reduced-order stabilizing controllers based on the change-of-variables type LMI's, where static output feedback controllers are discussed explicitly. In addition, necessary and sufficient conditions for the controller to achieve the H control and/or the pole placement specifications are given. Furthermore, we give a computation method to solve LMI conditions of the change-of-variables type, and evaluate its effectiveness via a numerical example.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top